# SDR USAA070270

- Difficulty date: April 12, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 21,452 hours, 21,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT 3 PLACES AT LEFT I/B SEAT TRACK FROM FRAME 47-47.2.  CUT OFF DAMAGED SECTION, SPLICED IN NEW SECTION PER SRM 53-41-15 FIG 202; CORROSION TASK JA-220-25502, DEFECT SIZE:  1 INCH.
